MAUDE Adverse Event Report: ZIMMER BIOMET, INC. AVENIR CMPL BROACH SIZE 6; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

ZIMMER BIOMET, INC. AVENIR CMPL BROACH SIZE 6; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 574999060
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).G2: france.H6: suggested component code: mechanical (g04) ¿ rasp.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a supplemental mdr will be submitted.
 
Event or Problem Description
It was reported that the tip of the size 6 rasp broke cleanly during surgery.The fractured piece was extracted using the mass from the ancillary device.There were no health consequences for the patient; the event only resulted in a delay of the procedure of 15 (fifteen) minutes.No additional information available for the reported event.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: d4; d9; g3; h2; h3; h4; h6.Visual examination of the returned product identified the post of the broach is fractured at its base.The broach connection end has nicks and wear.The cutting teeth have nicks and dulling.No other damage was noted during visual evaluation.This device has an approximate field age of 4.5 years.Measurements are within limits.Review of the device history records identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor trends.
 
Event or Problem Description
Due diligence is complete as multiple attempts were made; however, no further information is available.

Brand Name
AVENIR CMPL BROACH SIZE 6
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23463722
Report Number0001822565-2025-03971
Device Sequence Number10408096
Product Code LZO
UDI-Device Identifier00889024510166
UDI-Public(01)00889024510166(11)210304(10)64996699
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K182048
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number574999060
Device Lot Number64996699
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2025
Supplement Date Received by Manufacturer12/30/2025
Initial Report FDA Received Date11/04/2025
Supplement Report FDA Received Date01/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/04/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexMale